# SDR DU4R2023051700014

- Difficulty date: May 6, 2023
- Submitted: May 17, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 49,678 hours, 32,046 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Keelbeam
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA OF R/H KEEP BEAM PANEL AFT TI ANGLE FWD OF F42 FOUND OUT OF ROUND INDICATIONS IN HOLE 9.  S/O 193145 N/R 44104
